# SDR UIEA2022091700989

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 737
- Aircraft serial: 27062
- Aircraft time: 121,936 hours, 20,533 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 65B07942181
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH NOSE WHEEL SIDE PANEL STA 320 TO 340 WL 140 STIFFENER CRACKED.( LH NOSE WHEEL SIDE PANEL STA 320 TO 340 WL 140 STIFFENER P/N: 65B07942-181 REPLACED AND INSTALLED IAW SRM 51-10-02 AND SRM 51-40-02 )
